# SDR DL757970211

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4003172
- Condition: Delaminated
- Location: Rt  Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED.  REPLACED T/E WEDGE PER SRM 57-43-02.
